See Alike in...

Alike App

Browser

Lindsey_Bug

766d

Do you have any suggestions on a twitching leg/foot when you’re trying to fall asleep? Once I fall asleep, I am okay, but I think it’s my heightened anxiety at night.

Top reply
    • Lindsey_Bug

      756d

      @CmcC thank you! I am feeling much better

    • vickielove

      763d

      I get where the back of my legs feel soar or like jelly when anxeity is heightened it sucks

    • mynewfriend

      763d

      Oh! For relief before getting meds, try putting something that vibrates (I used the base of my electric toothbrush) under the leg/foot that tends to move. It helped me, though the vibration of the thing was annoying when I woke up later.

    • mynewfriend

      763d

      There is a medication specifically for restless leg syndrome. I took it for a few months to counteract side effects of another drug. It worked well and didn't have side effects of it's own

    • Firefly88

      763d

      Truth: I suffer from leg cramps OFTEN. Ex: I had a beef patty cheese and a whack coco bread. That had no nutrition whatsoever so if you're eating crappy the leg cramps will get cha. I take calcium w/ vitamin D3, Magnesium 500, leg cramps pills from Hyland find at Walgreens 3 diff types, Oregano and garlic capsules plus Magnesium spray and my compound for my spondylolisthesis and I'll still get cramps while I'm asleep. When I eat bad I notice I get bad leg cramps. Also drinking hot water helps me or an Epson salt bath with essential oil may help

    • Lindsey_Bug

      766d

      Thank you everyone. I am very sick right now, and I’m on antibiotics. I have to rest, so I won’t be on here until I am feeling stronger. Thank you again

      • CmcC

        763d

        @Lindsey_Bug you got this 🙌 hope you feel better soon Lindsey 😊

        • Lindsey_Bug

          756d

          @CmcC thank you! I am feeling much better

    • Firefly88

      766d

      Also look into calcium with vitamin D3, I have leg cramps pills and or restless leg syndrome from a company called Hyland found them in Walgreens or on Amazon

    • Gemini573

      766d

      Restless leg syndrome possibly.

      • suzyq15

        766d

        @Gemini573 my thoughts exactly

    • SandyBeaches

      766d

      Google magnesium and leg twitching in case that could support (but def check with your doctor)

      • Macemoments

        766d

        @SandyBeaches totally agree! I get terrible leg cramps. I bought magnesium lotion & take it orally too. You might check into leg pillows. Are you sure you are not twitching because of medication? There are approximately 7 meds that cause me to shake & twitch, even face twitching. It can become permanent so you need to check w your Dr.

    • JustRachelle

      766d

      Try laying in different positions or elevating your legs a little

    • JustRachelle

      766d

      It could be.. I have twitching literally everywhere so I don’t know to be honest 😥

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion